# SDR CALA2015061593914

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 71,312 hours, 8,158 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER THE WING EMERGENCY EXIT LIGHT 2 RT FWD LIGHTS ARE INOPERATIVE.  REPLACED RT FWD OVERWING LIGHT.  OPERATIONS CHECKED GOOD.
